MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 16FR10ML 100%SIL TMPST TR

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 16FR10ML 100%SIL TMPST TR
Catalog Number URO170816TS
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, "rn heard patient scream in pain.Rns went to bedside to assess patient.Patient reported feeling something "pop" inside her and said it was the catheter.Rn removed catheter and placed into trash.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, "rn heard patient scream in pain.Rns went to bedside to assess patient.Patient reported feeling something "pop" inside her and said it was the catheter.Rn removed catheter and placed into trash.Foley came out without issue, upon inspection foley balloon appeared to have "popped" bedside rn notified.Bedside rn went into room to assess.Patients' urethra appeared intact externally.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYR 16FR10ML 100%SIL TMPST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key24491328
Report Number1417592-2026-00171
Device Sequence Number5092451
Product Code OHR
UDI-Device Identifier10889942127955
UDI-Public10889942127955
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816TS
Device Lot Number25JBV896
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite